MathSciNet Relay Station
MathSciNet bibliographic data
MR310456 35N15 (32F15)
Range, R. Michael; Siu, Yum-tong Uniform estimates for the $\bar \partial $-equation on intersections of strictly pseudoconvex domains. Bull. Amer. Math. Soc. 78 (1972), 721–723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement